# SDR CA010228008

- Difficulty date: February 6, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 1,702 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: A0061
- Condition: Failed
- Location: Main Rotor
- Part time: 1,747 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN ROTOR GEARBOX CHIP DETECTOR LIGHT ACTIVATED IN FLIGHT. PILOT LANDED ON GROUND LIGHT WENT OUT. CHIP DETECTOR REMOVED AT MAINTENANCE FACILITY. FUZZ PARTICULATE FOUND, DETECTOR CLEANED, INSPECTED, REINSTALLED. HELICOPTER GROUND RUN ON GROUND FOR 30 MINUTES WITH NO LIGHT INDICATION. GEARBOX OIL REPLACED AT CUSTOMER REQUEST.
